WGMP_int_geod_flows.pdf (196.85 kB)
0/0

Integrable geodesic flows

Download (196.85 kB)
chapter
posted on 04.10.2018 by Alexey Bolsinov
Integrable geodesic flows

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Trends in Mathematics

Pages

237 - 243

Citation

BOLSINOV, A.V., 2018. Integrable geodesic flows. In: Kielanowski P., Odzijewicz A., Previato E. (eds) Geometric Methods in Physics XXXV. Chaim: Springer, pp. 237-243.

Publisher

© Springer

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2018

Notes

This paper was presented at the Geometric Methods in Physics XXXV Workshop and Summer School, Białowieża, Poland, June 26 – July 2, 2016. This is a pre-copyedited version of a contribution published in Kielanowski P., Odzijewicz A., Previato E. (eds) Geometric Methods in Physics XXXV published by Springer The definitive authenticated version is available online via https://doi.org/10.1007/978-3-319-63594-1_23

ISBN

9783319635934;9783319635941

Book series

Trends in Mathematics;

Language

en

Exports

Logo branding

Keyword(s)

Exports